# SDR FDEA201211013806

- Difficulty date: November 1, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,878 hours, 22,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.  LAMPED IAW MM 33-51-06-2-1.  OPS CHECKED NORMAL.
